Title: THROUGHPUT EFFICIENCY OF SOME ARQ STRATEGIES UNDER MARKOV ERROR MODELS
Authors: LEE, TH
交大名義發表
電信工程研究所
National Chiao Tung University
Institute of Communications Engineering
Issue Date: 28-Sep-1989
URI: http://hdl.handle.net/11536/4294
ISSN: 0013-5194
Journal: ELECTRONICS LETTERS
Volume: 25
Issue: 20
Begin Page: 1347
End Page: 1349
Appears in Collections:Articles


Files in This Item:

  1. A1989AV46000016.pdf

If it is a zip file, please download the file and unzip it, then open index.html in a browser to view the full text content.